Research Paper

Taxonomic revision of Murraya J. Koenig (Rutaceae) based on the molecular phylogeny and morphological characters

Feng-Juan Mou, Yun Peng, Yi-Guo Li, Xiu Hu

Published on: 24 August 2021

Page: 387 - 397

DOI: 10.6165/tai.2021.66.387

PDF Download pdf | Appendix

2021 vol.66 no.3 pp.387-397


Two sections of the genus Murraya J. Koenig were generic rather than sectional. Murraya s.s. was comprehensively revised based on the molecular phylogeny and morphological data. In addition, systematic relationship about all species of Murraya s.s. and an identification key of species, morphological description, images of useful distinguishing characters from fields and laboratory, were provided. As a result, eight species of Murraya s.s. belonging formerly to M. sect. Murraya are identified and revised except M. alternans. One new combination, Murraya zollingeri (Tanaka) F. J. Mou is proposed here. The lectotype of three names and the neotype of two names were designated here.

Keyword: Molecular phylogeny, morphological character, Murraya, taxonomic revision